# SDR 96ZZZX2403

- Difficulty date: February 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683ML
- Make and model: Piper PA-31-350
- Aircraft serial: 317552124
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 487862
- Condition: Required Adj
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

KOA - ON APPROACH, RIGHT MAIN LANDING GEAR WOULD NOT ILLUMINATE 'SAFE'.  CREW PERFORMED EMERGENCY GEAR PROCEDURES AND AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL ADJUSTED DOWNLOCK MICROSWITCH, AND PERFORMED OPERATIONAL CHECK WITH NO FURTHER DEFECTS.  DATE 2-29-96, STA KOA.  SUBMITTER STATED TO ENSURE DETAILED INSPECTION PERFORMED DURING SCHEDULED MAINTENANCE.
